# SDR 95ZZZM456

- Difficulty date: August 2, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N988Z
- Make and model: Doug DC-9-31
- Aircraft serial: 47134
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 945-996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STL - DURING OP-15, FOUND CORROSION ON LONGERON 29L, STATION 945 TO 996.  REMOVED AND REPLACED LONGERON SECTION PER SRM 51-30-5, 51-30-2, AND TWA STANDARD PRACTICES.
